Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A comparison of Chehata's and Clifford's ordinally simple ordered groups


Author: Todd Feil
Journal: Proc. Amer. Math. Soc. 79 (1980), 512-514
MSC: Primary 06F15; Secondary 20E32
DOI: https://doi.org/10.1090/S0002-9939-1980-0572291-5
MathSciNet review: 572291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Chehata and Clifford gave the two most well-known examples of ordinally simple ordered groups. Chehata's example is also algebraically simple. These two examples are shown to be similar. Clifford's ordered group is shown to have a nonabelian algebraically simple subgroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06F15, 20E32

Retrieve articles in all journals with MSC: 06F15, 20E32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0572291-5
Article copyright: © Copyright 1980 American Mathematical Society